# SDR HEEA0011333

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061661101
- Condition: Leaks
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS TWO LEAKS.
